Rational points in geometric progression on the unit circle

Çelik, Gamze Savaş and Sadek, Mohammad and Soydan, Gökhan (2021) Rational points in geometric progression on the unit circle. Publicationes Mathematicae, 98 (3-4). pp. 513-520. ISSN 0033-3883 (Print) 2064 - 2849 (Online)

Full text not available from this repository. (Request a copy)


A sequence of rational points on an algebraic planar curve is said to form an r-geometric progression sequence if either the abscissae or the ordinates of these points form a geometric progression sequence with ratio r. In this work, we prove the existence of infinitely many rational numbers r such that for each r there exist infinitely many r-geometric progression sequences on the unit circle x2 + y2 = 1 of length at least 3.
Item Type: Article
Uncontrolled Keywords: And phrases: elliptic curve; Geometric progression; Huff curve; Rational point; Unit circle
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: IC-Cataloging
Date Deposited: 03 Sep 2022 21:12
Last Modified: 03 Sep 2022 21:12
URI: https://research.sabanciuniv.edu/id/eprint/43474

Actions (login required)

View Item
View Item